| Model Number |
2R8537 |
| Medical Device Problem Code |
Backflow (1064)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/16/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
D4: unique device identifier (udi) # is based on the di information as no lot number was provided by the reporter.Should additional relevant information become available, a supplemental report will be submitted.
Event or Problem Description
It was reported that a clearlink system; non dehp continu flo solution set had a backflow.The issue was described as follows: the secondary iv bag was positioned lower than the primary 1000 ml bag.The unspecified secondary set, connected to the upper y site of the primary set, was attached to an empty secondary bag of unknown volume that had previously contained fluids and chemotherapy.During the flushing process, the line visibly cleared of chemotherapy; however, chemotherapy backflowed into the drip chamber of the primary fluid bag.There was no report of patient injury or medical intervention associated with this event.No additional information is available.
Additional Manufacturer Narrative
Additional information: g1, h4, h6 (update codes), h11.H11: the actual device was not available; however, a photograph of the sample was provided for evaluation.Visual inspection of the photograph showed fluid backflowing from the secondary set into the primary intravenous bag.The reported condition was verified.The cause of the condition could not be determined.Should additional relevant information become available, a supplemental report will be submitted.